American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] George Dassios. Perfect cloaking of ellipsoidal regions. Quart. Appl. Math. 72 (2014) 665-671.
Abstract, references, and article information
View Article: PDF

[2] Toka Diagana. Almost periodic solutions to some second-order nonautonomous differential equations. Proc. Amer. Math. Soc. 140 (2012) 279-289. MR 2833540.
Abstract, references, and article information   
View Article: PDF

[3] E. A. Kopylova. Dispersion estimates for discrete Schrödinger and Klein–Gordon equations. St. Petersburg Math. J. 21 (2010) 743-760. MR 2604564.
Abstract, references, and article information   
View Article: PDF

[4] Manoussos Grillakis. The mathematics of W. A. Strauss and his contributions to analysis. Quart. Appl. Math. 68 (2010) 5-16. MR 2598877.
Abstract, references, and article information
View Article: PDF

[5] Jeanne N. Clelland and Thomas A. Ivey. Parametric Bäcklund transformations I: Phenomenology. Trans. Amer. Math. Soc. 357 (2005) 1061-1093. MR 2110433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Markus Keel, Hart F. Smith and Christopher D. Sogge. Almost global existence for quasilinear wave equations in three space dimensions. J. Amer. Math. Soc. 17 (2004) 109-153. MR 2015331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tokio Matsuyama. Asymptotics for the nonlinear dissipative wave equation. Trans. Amer. Math. Soc. 355 (2003) 865-899. MR 1938737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Tataru. Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III. J. Amer. Math. Soc. 15 (2002) 419-442. MR 1887639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jong Uhn Kim. On the local regularity of solutions in linear viscoelasticity of several space dimensions . Trans. Amer. Math. Soc. 346 (1994) 359-398. MR 1270666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. Lasiecka and R. Triggiani. A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations . Proc. Amer. Math. Soc. 104 (1988) 745-755. MR 964851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information   
View Article: PDF

[12] David H. Wood. Simple Riemann functions. Bull. Amer. Math. Soc. 82 (1976) 737-739. MR 0410102.
Abstract, references, and article information   
View Article: PDF

[13] Clifford O. Bloom and Nicholas D. Kazarinoff. Energy decays locally even if total energy grows algebraically with time. Bull. Amer. Math. Soc. 79 (1973) 969-972. MR 0316908.
Abstract, references, and article information   
View Article: PDF

[14] J. Eisenfeld and P. M. Zaretzki. Normal forms for systems of semilinear hyperbolic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 400-402. MR 0322355.
Abstract, references, and article information   
View Article: PDF

[15] Amy C. Murray. Lower bounds for solutions of hyperbolic inequalities in unbounded regions . Proc. Amer. Math. Soc. 38 (1973) 127-134. MR 0312048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1